Ohio, 2025Lake-Effect Snow and Winter Weather in Ohio, January 19 to 20, 2025
January 19 to 20, 2025 · NWS CLE · 5 events in 5 counties and zones
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron, that setup across the Cleveland area during the late morning and early…
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron, that setup across the Cleveland area during the late morning and early afternoon hours on January 19th and pivoted east through the primary snowbelt east of Cleveland through the evening. Snow rates of up to 2 inches per hour were reported by trained spotters beneath this band, with very low visibility and rapid snow accumulations leading to accidents. Snow became less organized by the morning of January 20th and gradually ended from west to east. Snowfall amounts of 8 inches were reported in Chardon and Thompson, with 7.4 inches reported in Pepper Pike.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jan 19, 6:46 AM EST, 3 hours 14 minutes earlier.
Area forecast discussion, Jan 19, 6:46 AM EST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
646 AM EST Sun Jan 19 2025
.SYNOPSIS...
A low pressure system will move northeast along a cold front up
the East Coast today. This low will help pull an Arctic cold
front across the area by tonight. Arctic high pressure will
slowly build into the region by Tuesday.
&&
.NEAR TERM /THROUGH MONDAY/...
The plunge into a mid-January deep freeze starts today. The
opening act will be a multifaceted snow event across the area
with a mix of traditional lake effect snow with additional snow
thanks to some synoptic features. Some light returns are already
starting to appear on the radar this morning as 850 mb
temperatures continue to crash across Lake Erie with a light
northerly flow. Right now, the bulk of the instability and
moisture is very shallow across the region within the first 4-5
kft of the atmosphere. However, as additional low level moisture
and instability off Lake Huron enter and some mid-level lift and
moisture from the southeast United States low also arrive, the
setup for lake effect snow will become better throughout the
day. This event will be intriguing from the start with the mean
flow being close to due north. This will allow for the best snow
to be around the Cleveland metro to start, especially the
eastern suburbs and will go with about an inch by Noon and
another 1-3" just after sunset. As the day progresses, some of
the synoptic features will also take aim into the region. The
southeast low will be halfway up the East Coast and the back
edge of the precipitation shield may skirt some of the southeast
portions of the forecast area. This system will also pull an
Arctic cold front across the area and there should be some snow
that develops upstream in Indiana and Michigan (with some Lake
Michigan enhancement) that will push across the entire forecast
area and could be the culprit for an inch or so of snow in the
Mansfield/Mid-Ohio region.
As this Arctic front crosses the area this evening and tonight,
winds will back to the northwest and then west, allowing for the
lake effect snow to start to pivot into far NE OH and eventually
NW PA. The most potent lake effect snow will remain tied to
wherever the Lake Huron connection sets up and that should
cascade from the eastern Cleveland suburbs up I-90 and into Erie
County, PA. However, the pivot will be quick through the night
and suspect that this connection will be into western New York
quickly on Monday morning. With that, have cropped back snow
totals just a touch and have upgraded Erie County PA from the
Winter Storm Watch to a Winter Weather Advisory. Some scattered
snow showers could continue to impact Erie County PA through
Monday, but the main focus will likely be offshore. Elsewhere,
high pressure will start building into the region and conditions
will be on a dry and clearing trend tonight into Monday.
Outside of the snow, the widely announced cold outbreak will
start tonight behind the Arctic cold front. Temperatures will
struggle today and many locations may have even already seen
their daily high in the 20s. Temperatures will fall into the
single digits or even near zero tonight, as 850 mb temperatures
continue their crash beyond the -20C value. Strong west winds
will allow for wind chill values in the double digits below
zero. High temperatures on Monday will struggle to do much with
most areas remaining in the single digits and wind chills will
remain frigid well below zero. Since wind chill values will stay
above -25F for tonight into Monday, have upgraded the Extreme
Cold Watch to a Cold Weather Advisory for the onset of this
event and through the previous watch period through Wednesday
morning. More details on the cold for Monday night through
Wednesday night is in the short term section below.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The coldest weather in several years is still on track to impact the
region through mid week, and that remains the main story since the
actual temperatures, wind chills, and duration will create
infrastructure and public safety concerns.
Expansive mid/upper longwave troughing covering much of the CONUS to
start the week will gradually lose amplification through Wednesday
night as the associated mid-level closed low (Polar Vortex) near
Hudson Bay slowly lifts farther northeastward. As this happens, a
broad surface high over the Tennessee and Lower Ohio Valleys Monday
night will build north into the southern Great Lakes/northern Ohio
Valley Tuesday night and Wednesday before shifting across the Mid
Atlantic region Wednesday night. This all leads to the cold weather
peaking Monday night through Tuesday night before starting to
moderate.
The 00Z NBM guidance has trended back slightly colder for the Monday
night and Tuesday timeframe after a few runs of "warming." This
makes sense given a southwesterly boundary layer flow causing the
arctic air to wrap in from the southwest, which is typical during
the strongest arctic outbreaks in our region. Did a blend of the NBM
with 5-10% of the RGEM for temperatures Monday night through
Tuesday, which gives lows of 0 to -5 F Monday night and highs of
about 3 to 8 F Tuesday. These temperatures combined with west-
southwest winds of 5-15 knots will lead to wind chills of -15 to -20
F Monday night and -10 to -15 F Tuesday. As the surface high builds
north Tuesday night and Wednesday, the clearing skies and lighter
winds still looks to support the coldest night. Continued with
actual lows of -8 to -15 F Tuesday night followed by a rebound into
the 8 to 15 F range for highs Wednesday. This will lead to wind
chills approaching -25 F early Wednesday morning, which is Extreme
Cold Warning criteria. As described in the Near Term section, the
decision was made to issue a Cold Weather Advisory for the entire
Sunday night through Wednesday morning period for the wind chills
staying closer to -15 F most of the time, but the cumulative effects
of several days of this combined with colder wind chills Tuesday
night/early Wednesday morning may necessitate a later upgrade to a
warning for Tuesday night/Wednesday morning. This will be monitored
over the next 48 hours. Subzero lows will continue Wednesday night
in far eastern Ohio and NW PA, but the airmass will be slowly
retreating at that time. See the Cold Weather Advisory for
information on impacts to infrastructure and public safety.
Other than the cold, lake-effect snows will continue Monday night
through Tuesday night before the high gradually shuts down the
activity Wednesday and Wednesday night, but the west-southwesterly
boundary layer flow will keep the main band offshore over western
NY. Only a half inch or so of snow is expected near the lakeshore of
Lake, northern Ashtabula, and Erie Counties in any 12 hour period as
occasional snow showers brush the region combined with weak
shortwave perturbations and daytime instability supporting
occasional light snow over land. Any snow will be very dry and
"dusty" given the deep arctic air mass and a DGZ near the ground,
below the best moisture and lift.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
As mentioned above, the worst of the arctic air will retreat by
Thursday, but northwesterly mid/upper flow will continue downstream
of very persistent mid/upper ridging near the West Coast. This will
keep the Great Lakes and Northeast U.S. in a cold and active winter
pattern. Another shortwave will drop from the northern Plains
through the Mississippi Valley Thursday. Timing of this feature and
its associated cold front remain uncertain, so held off on any light
snow until Thursday night and Friday as the trough axis passes
overhead. Behind this shortwave, there could finally be a stronger
warming trend as heights briefly rise ahead of the next trough and
blast of cold air, so have slowly warming temperatures through next
weekend.
Highs will moderate into the low/mid 20s Thursday and Friday, with
upper 20s/low 30s Saturday.
&&
.AVIATION /12Z Sunday THROUGH Thursday/...
Conditions across the region continue to be a mix of VFR and
MVFR. Conditions will be remain similar over the next several
hours until snow starts to blossom across the region. While
there will be several mechanisms helping with snow potential at
all terminals, the lake effect snow will be the most impactful
with the potential for IFR. The IFR with the lake effect should
stay east of KCLE, but all of KCAK, KYNG, and KERI are all in
play with any IFR starting toward KCAK and pivoting east to KYNG
and then KERI this afternoon and evening. Elsewhere, snow should
be limited to just MVFR impacts and the snow potential at KTOL
and KFDY remains very conditional and will maintain a PROB30
window for MVFR snow. An Arctic front will cross the area and
winds will shift from the north to northwest and then west
through the period. Winds behind the front will have gusts in
the 20-25 kt range.
Outlook...Non-VFR ceilings and visibility in snow will linger
across far NE OH and NW PA into Monday with some potential for
non-VFR to redevelop for Monday night into Tuesday.
&&
.MARINE...
N winds of 5-10 knots on the lake today will become W and increase
to 15-25 knots tonight behind an arctic cold front. Winds will then
back to WSW and increase to 20-30 knots Monday into Monday night
before decreasing to 15-25 knots Tuesday. These winds combined with
deep arctic air and water temperatures of 32 to 33 F will lead to
heavy freezing spray where water remains open in the open waters
from Avon Point to Ripley. However, expect ice to rapidly increase
through midweek, and by the time the SW winds diminish to 10-15
knots Tuesday night through Thursday, these open waters may be
mostly ice covered. The Heavy Freezing Spray Watch was upgraded to a
warning from 06Z Monday through 06Z Wednesday to account for the
coldest temperatures and strongest winds where water remains open in
the open waters from Avon Point to Ripley.
Small Craft Advisory issuance has been suspended until further
notice for nearshore waters from Maumee Bay to Ripley due to
extensive ice cover.
&&
.CLIMATE...
Arctic air will arrive early Monday morning 1/20, and persist
through Wednesday 1/22. The coldest period is expected to be
late Tuesday night into early Wednesday morning with current
forecast temperatures approaching record lows for 1/22. Below
are the current record low temperatures for 1/20-22.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
01-20 -17(1985) -22(1985) -18(1985) -24(1985) -20(1985) -15(1985)
01-21 -20(1984) -19(1985) -17(1985) -24(1985) -20(1985) -16(1985)
01-22 -12(1936) -10(1936) -10(1936) -13(1936) -9(2022) -7(1970)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Cold Weather Advisory from 1 AM Monday to 10 AM EST Wednesday
for OHZ003-006>014-017>023-027>033-036>038-047-089.
Winter Weather Advisory from 10 AM this morning to 10 AM EST
Monday for OHZ011>014-089.
PA...Cold Weather Advisory from 1 AM Monday to 10 AM EST Wednesday
for PAZ001>003.
Winter Weather Advisory from 4 PM this afternoon to 4 PM EST
Monday for PAZ001-002.
Winter Weather Advisory from 4 PM this afternoon to 10 AM EST
Monday for PAZ003.
MARINE...Heavy Freezing Spray Warning from 1 AM Monday to 1 AM EST
Wednesday for LEZ166>169.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Sefcovic
MARINE...Garuckas
CLIMATE...Hazardous weather outlook, Jan 19, 3:47 AM EST, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
347 AM EST Sun Jan 19 2025
OHZ003-006>010-017>023-027>033-036>038-047-200900-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
347 AM EST Sun Jan 19 2025
...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM MONDAY TO 10 AM EST
WEDNESDAY...
This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ011>014-089-200900-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
347 AM EST Sun Jan 19 2025
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST MONDAY...
...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM MONDAY TO 10 AM EST
WEDNESDAY...
This Hazardous Weather Outlook is for northeast Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ001-002-200900-
Northern Erie-Southern Erie-
347 AM EST Sun Jan 19 2025
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST MONDAY...
...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM MONDAY TO 10 AM EST
WEDNESDAY...
This Hazardous Weather Outlook is for northwest Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ003-200900-
Crawford-
347 AM EST Sun Jan 19 2025
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST MONDAY...
...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM MONDAY TO 10 AM EST
WEDNESDAY...
This Hazardous Weather Outlook is for northwest Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ142>149-162>165-200900-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
347 AM EST Sun Jan 19 2025
This Hazardous Weather Outlook is for Lake Erie.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ061-166>169-200900-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
347 AM EST Sun Jan 19 2025
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM
EST WEDNESDAY...
This Hazardous Weather Outlook is for Lake Erie.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heavy Freezing Spray Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heavy Freezing Spray Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Winter Weather, Cuyahoga
- When
- January 19, 10:00 AM EST to January 20, 8:00 AM EST
- Where
- Cuyahoga forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.479, -81.678 (the zone’s center; the record gives no point)
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron, that developed across central Cuyahoga County late in the morning on January 19th and pivoted across the east side through the afternoon. Snow rates of 1 to 2 inches an hour occurred beneath this band, with low visibility and rapid snow accumulations leading to accidents. Snow showers continued at times into that night, before becoming less organized by the morning of January 20th and gradually ended from west to east. A peak snowfall of 7.4 inches was measured by a spotter in Pepper Pike. Other selected spotter totals included 6.5 inches in Garfield Heights, 6.2 inches in Highland Heights, 5.9 inches in Broadview Heights, 5.7 inches in Chagrin Falls and 5.3 inches in Shaker Heights.
Winter Weather, Summit
- When
- January 19, 11:00 AM EST to January 20, 3:00 AM EST
- Where
- Summit forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.126, -81.532 (the zone’s center; the record gives no point)
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron that developed across Summit County during the late morning and early afternoon hours on the 19th. Snow rates of over one inch per hour occurred beneath this band, with low visibility and rapid snow accumulations leading to accidents. Snow showers continued at times into that night, before ending early in the morning on January 20th. Over the course of 12 to 18 hours, peak spotter totals included 6.8 inches in Macedonia, 6.4 inches in Sagamore Hills, and 5.5 inches in Boston Heights. Amounts significantly decreased farther south across the county, limiting the overall impact on a Sunday.
Lake-Effect Snow, Geauga
- When
- January 19, 12:00 PM EST to January 20, 9:00 AM EST
- Where
- Geauga forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.500, -81.179 (the zone’s center; the record gives no point)
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron, that set up across the Cleveland area during the late morning and early afternoon hours on January 19th and pivoted east through Geauga County during the afternoon and early evening. Snow rates of up to 2 inches per hour were reported by trained spotters beneath this band, with very low visibility and rapid snow accumulations leading to accidents. Moderate to heavy snow showers continued at times into that night, before becoming less organized by the morning of January 20th and gradually ended from west to east. A peak snowfall of 8 inches was reported by a Cooperative Observer in Chardon and by a trained spotter in Thompson Township. A spotter in Novelty measured 7.3 inches of snow, with 6 inches reported in Russell Township.
Winter Weather, Lake
- When
- January 19, 12:00 PM EST to January 20, 11:00 AM EST
- Where
- Lake forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.714, -81.245 (the zone’s center; the record gives no point)
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron, that developed across the Cleveland area late in the morning on January 19th and pivoted across Lake County through the afternoon. Snow rates of 1 to 2 inches an hour occurred beneath this band, with low visibility and rapid snow accumulations leading to accidents. Snow showers continued at times into that night, before becoming less organized by the morning of January 20th and gradually ended from west to east. Selected snowfall reports from trained spotters include 6.7 inches in Leroy Township, 5.9 inches in Concord, and 5.5 inches in Kirtland.
Winter Weather, Ashtabula
- When
- January 19, 12:00 PM EST to January 20, 11:00 AM EST
- Where
- Ashtabula forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.896, -80.759 (the zone’s center; the record gives no point)
As an area of low pressure deepened off the northern Mid Atlantic coast, cold north to northwesterly winds across the partially unfrozen waters of Lake Erie brought accumulating lake effect snow to Northeast Ohio. The heaviest snow rates and greatest snow rates occurred with a band of snow with a connection to Lake Huron, that developed across the Cleveland area late in the morning on January 19th and pivoted across Ashtabula County during the late afternoon and early evening. Snow rates of 1 to 2 inches an hour occurred beneath this band, with low visibility and rapid snow accumulations leading to accidents. Snow showers continued at times into that night, before becoming less organized by the morning of January 20th and gradually ended from west to east. Over the course of 18 to 24 hours, peak spotter totals included: 8.3 inches in Monroe Township, 6.6 inches in Harpersfield Township, and 6 inches in Austinburg Township.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Lake-Effect Snow
- Heavy snow in bands downwind of a large lake as cold air crosses warmer water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Sneakerwave in California, January 19, 20252 deaths · 1 event
- Cold in Wisconsin, January 19, 20251 death · 1 event
- Cold in South Dakota, January 19, 20251 death · 1 event
- Rip Current in Puerto Rico, January 19, 20251 death · 1 event
- Cold in Texas, January 19 to 22, 202546 events
- Heavy Snow and Winter Weather in West Virginia, January 19 to 20, 202540 events
- Cold and Sleet in Texas, January 19 to 22, 202539 events
- Extreme Cold in Wisconsin, January 19 to 21, 202530 events
- Extreme Cold in South Dakota, January 19 to 20, 202528 events
- Ice Storm and Cold in Texas, January 19 to 22, 2025$2,000 · 26 events
- Extreme Cold in Minnesota, January 19 to 21, 202524 events
- Extreme Cold in South Dakota, January 19 to 21, 202524 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1267298, 1267301, 1267297, 1267299, 1267300.